Q. I have been feeling a pulsating nerve under my right eye. What to do?

Answered by
Dr. Dada Peer K
and medically reviewed by iCliniq medical review team.

Hello,

I am a 35 year old male. For a week now I have been feeling a pulsating nerve under my right eye. It is not on the eyelid, approximately 3-4 cm below it. It is present only sometimes and visible when I look at the mirror.

Dr. Dada Peer K

Ophthalmology (Eye Care)

Hi,

Welcome to icliniq.com.

I reviewed your history.

  • It seems from the history that you are having twitching of the eyelid.
  • No need to worry as most of the times it is a benign event and will decrease on its own.
  • The common causes of twitching are stress, lack of sleep and excessive intake of caffeine containing drinks.
  • Use of multivitamins along with avoiding the predisposing factors as mentioned above will help overcome this problem.

Hope this helps you.

Consult an eye care ophthalmologist online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How to deal with pain and face dullness associated with Eagle syndrome?

Query: Hello doctor, I am a 27 year old female. I have been diagnosed with Eagle syndrome last year. I do not know which type it is, whether it is affecting nerves or arteries but I can feel the pain which is so tough to bear and my face is getting dull day by day. Please reply soon.  Read Full >>


Dr. Mohammed Osama Aboborda
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Eagle syndrome is common in females. There are some medications that can help decrease the dullness sensation such as Neuroton ampoule (nerve multivitamins). I suggest taking just one injection every three days. Anti-inflammatory medicine such as Brufen tablets can ...  Read Full

Does Troynuron SR tablet have side effects?

Query: Hello doctor,I am 52 years old, and I am hypertensive for the past 12 years and diabetic for the past seven years. I am using Tozaar 50, one tablet for my hypertension and Amaryl 1 mg, half tablet before break fast and half tablet before dinner, for my diabetes. Of late, during intercourse, I am not...  Read Full >>


Dr. Murali R
Internal Medicine Physician

Answer: Hello,Welcome to icliniq.com.Your erectile dysfunction is due to autonomic neuropathy, meaning a dysfunction of the nerve.Troynuron SR tablet is a multivitamin combination of Methylcobalamin and Folate. It is used to treat neuropathy. There is no need to fear about its side effects.Keep sugars under...  Read Full

What is the brown vertical streak in my thumbnail?

Query: Hi doctor,I have noticed this very pale light brown vertical streak in my thumbnail about a week ago. I am very worried after reading online about something called longitudinal melanoma. I am 27 years old female.  Read Full >>


Dr. Shanza Ikram
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Well, longitudinal melanoma is one of the causes of brown streaks. Other causes include multivitamin deficiency including zinc. These are micronutrient and not stored in the body and need a continuous replacement. Other causes include norm...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: